# SDR DALA2025103107967

- Difficulty date: March 28, 2024
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 60,513 hours, 43,152 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN LT & RT SIDE AT RUDDER TAB.  REPLACED BY SERVICIABLE RUDDER CONTROL TAB (0266679).
